# SDR DXTA200702549

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 1,202 hours, 1,113 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH THE RT MAIN GEAR (GREEN) LIGHT FAILED TO ILLUMINATE.   ACCESSED CONNECTOR P272 IN RT WW. OHMED OUT DOWN LOCK SWITCH FOUND 2 OHMS RESISTANCE THROUGH CLOSED CONTACTS OF SWITCH, REMOVED SWITCH AND INSTALLED NEW CUSTOMER SUPPLIED SWITCH. REINSTALLED CONNECTOR P272 OPS CHECKED NO DEFECTS NOTED PER 400XP MM 32-10-02
